MAUDE Adverse Event Report: Physio-Control, Inc. - 3015876 LIFEPAK 15 monitor/defibrillator; Automated External Defibrillators (Non-Wearable)

Physio-Control, Inc. - 3015876 LIFEPAK 15 monitor/defibrillator; Automated External Defibrillators (Non-Wearable)
Model Number 15
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device but was unable to duplicate the reported issue.Customer declined further evaluation since the device is obsolete and removed the device from service.The root cause was not established.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
The customer contacted stryker to report that their device would not charge during a patient case.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.

Brand Name
LIFEPAK 15 monitor/defibrillator
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50756462
Report Number0003015876-2026-01847
Device Sequence Number15763251
Product Code MKJ
UDI-Device Identifier00883873912805
UDI-Public00883873912805
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001216
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown